# SDR AU000014

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Worn
- Location: Prox Sensor
- Component: Landing Gear Po
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) NOSE LANDING GEAR DOWN PROXIMITY SENSOR WIRE CHAFED AGAINST METAL FLOORING IN WARDROBE AREA.
